Iopromide is one of the latest generations of non-ionic monomers (NIM) iodinated contrast media (CM). Its use is generally considered to be safe but can occasionally results in adverse events. The frequency of late adverse reactions to non-ionic monomers is between 0.52 and 23%. Delayed adverse reactions mainly manifest as skin reactions such as erythema, maculopapular exanthema and exceptionally as fixed drug eruption (FDE). To the best of our knowledge this is an exceptional case of bullous FDE diagnosed after administration of iopromide. This case was notified to the Tunisian Center of Pharmacovigilance on December 2020 and registered under the number 1925/2020. A 75-year-old woman, with a history of breast carcinoma underwent a chest CT scan with injection of contrast product (ultravist® iopromide) in November 2020. The same day, she developed four, 2 cm in diameter, well limited and oval shaped slightly erythematous itchy plaques on the trunk and right lower limb with a burning sensation. The next day, some of these lesions developed to bullae and erosions. There was not any pathological finding in the physical examination. Biopsy findings were in line with the clinical diagnosis of FDE. The skin lesions were treated with topical corticoids and showed complete resolution one month later with residual hyperpigmentation. Although very uncommon, bullous FDE induced by CM does exist and should be known by radiologists. In this case, we emphasize the importance of a thorough pharmacovigilance investigation with a detailed history and a careful examination of physical and histopathological findings, since patch tests expose the patient to the risk of reactivation and more severe reactions.